# SDR UPS96221116

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, FRAME CRACKED AT BS 1070 ABOVE AFT CARGO DOOR AT FWD HINGE ATTACH POINT.  STOP DRILLED CRACK, REPAIRED PER SRM 53-10-4 FIG 6.
